MathSciNet Relay Station
MathSciNet bibliographic data
MR1108798 (92f:62131) 62M10
Sesay, S. A. O.; Subba Rao, T. Difference equations for higher-order moments and cumulants for the bilinear time series model ${\rm BL}(p,0,p,1)$. J. Time Ser. Anal. 12 (1991), no. 2, 159–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement